27 weeks pregnant mother

Question: Im in my 7th month and I'm facing itching all over my body especially on hands and legs. It gets severe when I eat anything.got my LFT test done and it came out as normal. Not sure what is causing this problem. Im taking Allegra 180 but it does not subside. Also rashes and bumps have started with itching that goes away after sometime but comes back again.

1 Answers
Question
Answer: Hello dear, same problem I faced few days ago I used mustard oil after bathing it feels me relax from itching nw .may b this will b helpful to u also tc😊
Similar Questions with Answers
Question: Hi, am smitha 32 weeks pregnant am getting itching all over my body especially more on legs and hands is this normal? and i have taken allegra 120 mg tablet one per day for three days for itching but didn't get any result plz suggest me any medicine which reduce my itching and the rashes
Answer: Hello! Please do not take an medicine without consulting the doctor. Also would suggest you to consult the doctor as this is mainly due to secretions from liver. The doctor will give you liver function test and medicine for the same. Take care
»Read All Answers
Question: I'm having red and itchy rashes all over my body especially in my belly ..is there any remedies ?? Does it affect my baby ? Right now im 35weeks
Answer: Please check with your doctor and try applying coconut oil till that.
»Read All Answers
Question: Severe itçhing and rashes on legs buttocks area...itching is uncontrollable..doc has prescribed calamine lotion and avil tablet...but it works for sometime only again itching starts results in small bumps ...its increasing day by day...any solution
Answer: hi dear! if you are using water spray after peeing then you should stop using as it will increase the risk of infection dear. also these tablets and the calamine lotion should work if it snot helping then the small bumps has to be seen dear. do do visit your doctor and finish the dose of avil tablet dear. and avoid wearing anything that is tight underneath dear. it will just cause more itching . try wearing loose clothing like pallazo or something like that . take care
»Read All Answers